Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.

I've never been too big breast size wise (12B maybe) and birth control pill wise I've been through a few but most recently on levlen. About a month ago I switched to diane 35 (i'm taking brenda 35 ED version) to help with my all of a sudden acne (i'm 19) and I'm also taking 25-50mg of spironolactone (http://en.wikipedia.org/wiki/Spironolactone) to aid in the anti-androgen effect to again help my acne.
I've been taking the spiro for about 2 weeks now (not even a large does, most people go on 100-200mg) and today I've noticed my breasts look smaller (hardly no shape) and you can see my ribs if i suck in and at certain light and between my breasts is basically just bone..like so flat. Thing is, I'm the same weight, and I eat perfectly (dont under do it or over do it) I've stayed the same size for years including breasts I'm comfortable with.
I understand spiro is a diuretic and I also understand some woman have gained weight on diane.
I looked up the side effects for both and both actually say you may notice an INCREASE of breast size due to the extra estrogen.

I'm so confused. I havnt changed anything in my lifestyle except for these pills and all of a sudden I'm barely fitting into my bra :-(
please any opinions greatly appreciated. I know that water loss may lead to less water retention, but on the contrary shouldn't my breasts increase in size?

Thankyou!

Loading...

Yes it is strange. Breasts can decrease in size if estrogen levels decline. Girls with poor diets and weight loss may also notice that their breasts get smaller. Maybe diane 35 + spironolactone is not causing it, maybe something other is. You should talk to your gynecologist just to make sure, and of course change the contraception method if needed.
Reply

Loading...

Thanks for your prompt reply.



I'm waiting for test results regarding my hormone levels to see whats the go, as this sudden outburst in hormonal acne over the past 2 months has got me scratching my head. The switch to diane was predominately to up the estrogen. Weirdly enough I'm eating more (and more fats for the oils) than ever before so to see a breast reduction is quite stressful.

Perhaps it really is such a loss in water weight I can't tell.

Maybe another week or two might help he define more as I'm positive the only 2 things I've changed in my life/lifestyle of late is those pills (when I started noticing the size difference).



Thankyou for your input, I guess it's another waiting game to see if they increase in size or not due to the estrogen levels possibly being higher due to the pills.
Reply

Loading...

You should check with a doctor. If your body doesn't react with the pills, it means that some of your organs must be malfunction.
Reply

Loading...

There are many breast reduction pills herbal treatment is best to reduce breast size.
Reply

Loading...